# SDR AALA20160608002

- Difficulty date: June 8, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 49,907 hours, 20,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A81275
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  AFT CARGO COMPARTMENT TRANSITION ANGLE IS CORRODED, BETWEEN FS 847 & 867.  R & R TRANSITION ANGLE SECTION IAW AARD 51-00-05-1 & EA 260766 DATED 6 07 16.
